# SDR 2025FA0000067

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: General aviation
- Aircraft: N132TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC018
- Aircraft time: 7,665 hours
- Engine: Thielt TAE1250299
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 527810H000104
- Part serial: 1523
- Condition: Broken
- Part time: 24 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST HEAT SHIELD IS LOOSE ON THE EXHAUST PIPE AND THE WELDS HAVE FAILED. AD 2018-10-10 REQUIRES THE HEAT SHIELD TO BE TIGHT AND WELDED TO THE PIPE. THE ISSUE IS THE HEAT SHIELD IS CRIMPED ON THE PIPE AND THEN WELDED TO IT AND IT'S NOT WORKING. THIS PIPE FAILED WITH ONLY 23.5 TTSN
